# SDR DALA2016030401634

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLIGHT SPOILER LOWER SURFACE OF LT WING DELAMINATED AT BS XRS=214.  FLIGHT SPOILER WAS REPAIRED IAW  SRM 51-70-1B, PAR 5.
